sexologist-icon
Tablet issue
I am unmarried and sexually inactive. I was having bloody vaginal discharge from around 9th day of period. I am consulting a gynaecologist.When I went to see the gynaecologist yesterday, she prescribed primolut to be taken from today morning. But since today morning, I am not getting bloody discharge, but getting yellowish discharge. I always get such yellow tinged discharge. I have told this to my gynaecologist. She said it's ok.My doubt is, should I take primolut or not? Please reply ASAP.
53 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sachin Dalal
Gynecologist 17 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Please continue the same as prescribed. For vaginal discharge, tell your gynec about it, get examined and take treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.